# SDR SIMA20190707004

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND A LARGE DENT ON THE CARGO DOOR SKIN JUST ABOVE HORIZONTAL BEAM 3 JUST AFT OF FWD EDGE. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-PERFORMED A PERMANENT REPAIR ON THE CARGO DOOR LARGE DENT ON SKIN JUST ABOVE HORIZONTAL BEAM 3 JUST AFT OF FWD EDGE IAW ERS-EM-52MR-1002. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. REPAIR MATERIALS: DOUBLER : AL2024-T3 ? 0.063? FILLER: AL2024-T3 -  0.032?
